Mathematical Models and Computer Simulations
Mathematical Models and Computer Simulations contains English translations of selected papers written in Russian and papers in English from researchers worldwide published in Matematicheskoe Modelirovanie, a peer-reviewed monthly journal of the Russian Academy of Sciences. The journal publishes high quality and original articles at the forefront of development of mathematical models, numerical methods, computer-assisted studies in science and engineering with the potential for impact across the sciences, and construction of massively parallel codes for supercomputers. The problem-oriented papers are devoted to various problems including industrial mathematics, numerical simulation in multiscale and multiphysics, materials science, chemistry, economics, social, and life sciences.
M. Sobol (September 2017)
- Journal Title
- Mathematical Models and Computer Simulations
- Volume 1 / 2009 - Volume 9 / 2017
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.